For the past few months, I have noticed have had a discharge from my left eye upon waking up in the morning. This past week, I developed a sore spot on the skin on the outer corner of my left eye, that itches and burns. I am taking Benadryl, by the way. Yesterday when I woke up, my upper eyelid was red and swollen and scaly and there was swelling over to the inner corner of my eye. I had cataract surgery about a year and a half ago and have noticed that I have dry eye worse than before the surgery. I use Genteel eye drops as well as over the counter ointment before I go to sleep. My ophthalmologist is over two hours away so I haven't been able to see him yet. Is there any over the counter meds I could use until I see him? I am using the same makeup and cannot figure out what is causing this. I appreciate any help or advice.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.